# SDR SIMA200729708

- Difficulty date: October 16, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 8,852 hours, 6,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00441
- Condition: Warning Message
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT PACK AUTO CAUTION MESSAGE ON EICAS ALONG WITH SMOKE IN THE COCKPIT.  ISSUED MEL 21-12 FOR LT PACK.  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE IAW AMM 21-51-08.  MEL ITEM RESTORED.  AIRCRAFT RETURNED TO SERVICE.
